| Model Number |
M00545471 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a rx locking / biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During the procedure, the sponge got detached and was pushed down into the scope.It is unknown if a water soluble lubricant was applied to the top of the biopsy cap prior to use.The procedure was successfully completed using another of the same rx locking / biopsy cap.There were no patient complications reported as a result of this event.